Generalized ABC theorems for non-Archimedean entire functions of several variables in arbitrary characteristic

Tom 136 / 2009

William Cherry, Cristina Toropu Acta Arithmetica 136 (2009), 351-384 MSC: 11D04, 11D88, 32P05. DOI: 10.4064/aa136-4-4

Autorzy

  • William CherryDepartment of Mathematics
    University of North Texas
    1155 Union Circle #311430
    Denton, TX 76203-5017, U.S.A.
    e-mail
  • Cristina ToropuDepartment of Mathematics and Statistics
    MSC03 2150
    1 University of New Mexico
    Albuquerque, NM 87131-0001, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek